GAP

Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

14 publications using GAP in the category "Probability theory and stochastic processes"

[BP00] Babai, L. and Pak, I., Strong bias of group generators: an obstacle to the ``product replacement algorithm'', in Proceedings of the Eleventh Annual ACM-SIAM Symposium on Discrete Algorithms (San Francisco, CA, 2000), ACM, New York (2000), 627–635.

[BL12] Bäärnhielm, H. and Leedham-Green, C. R., The product replacement Prospector, J. Symbolic Comput., 47 (1) (2012), 64–75.

[BD+09] Boyd, S., Diaconis, P., Parrilo, P., and Xiao, L., Fastest mixing Markov chain on graphs with symmetries, SIAM J. Optim., 20 (2) (2009), 792–819.

[BDW09] Buczyńska, W., Donten, M., and Wiśniewski, J. A., Isotropic models of evolution with symmetries, in Interactions of classical and numerical algebraic geometry, Amer. Math. Soc., Providence, RI, Contemp. Math., 496 (2009), 111–131.

[DLM06] Dai Pra, P., Louis, P., and Minelli, I., Monotonicity and complete monotonicity for continuous-time Markov chains, C. R. Math. Acad. Sci. Paris, 342 (12) (2006), 965–970.

[DLM10] Dai Pra, P., Louis, P., and Minelli, I. G., Realizable monotonicity for continuous-time Markov processes, Stochastic Process. Appl., 120 (6) (2010), 959–982.

[D08] Dixon, J. D., Generating random elements in finite groups, Electron. J. Combin., 15 (1) (2008), Research Paper 94, 13.

[GLM03] Graczyk, P., Letac, G., and Massam, H., The complex Wishart distribution and the symmetric group, Ann. Statist., 31 (1) (2003), 287–309.

[H07] Helfgott, H. A., Power-free values, large deviations and integer points on irrational curves, J. Théor. Nombres Bordeaux, 19 (2) (2007), 433–472.

[LP01] Lubotzky, A. and Pak, I., The product replacement algorithm and Kazhdan's property (T), J. Amer. Math. Soc., 14 (2) (2001), 347–363.

[MS07] Müller, T. W. and Schlage-Puchta, J., Character theory of symmetric groups, subgroup growth of Fuchsian groups, and random walks, Adv. Math., 213 (2) (2007), 919–982.

[M15] Michałek, M., Toric varieties in phylogenetics, Dissertationes Math. (Rozprawy Mat.), 511 (2015), 86.

[U11] Urban, R., On the factorization of the Haar measure on finite Coxeter groups, Probab. Math. Statist., 31 (1) (2011), 141–148.

[WM17] Whidden, C. and Matsen IV, F. A., Ricci-Ollivier curvature of the rooted phylogenetic subtree-prune-regraft graph, Theoret. Comput. Sci., 699 (2017), 1–20.